Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Hyperbolicity preservers and majorization
Department of Mathematics, Stockholm University.ORCID iD: 0000-0003-1055-1474
2010 (English)In: Comptes rendus. Mathematique, ISSN 1631-073X, E-ISSN 1778-3569, ISSN 1631-073X, Vol. 348, no 15-16, 843-846 p.Article in journal (Refereed) Published
Abstract [en]

The majorization order on R(n) induces a natural partial ordering on the space of univariate hyperbolic polynomials of degree n. We characterize all linear operators on polynomials that preserve majorization, and show that it is sufficient (modulo obvious degree constraints) to preserve hyperbolicity.

Place, publisher, year, edition, pages
2010. Vol. 348, no 15-16, 843-846 p.
National Category
Mathematics
Identifiers
URN: urn:nbn:se:kth:diva-78724DOI: 10.1016/j.crma.2010.07.006ISI: 000281592700005OAI: oai:DiVA.org:kth-78724DiVA: diva2:492808
Note
QC 20120221Available from: 2012-02-08 Created: 2012-02-08 Last updated: 2017-12-08Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full text

Authority records BETA

Brändén, Petter

Search in DiVA

By author/editor
Brändén, Petter
In the same journal
Comptes rendus. Mathematique
Mathematics

Search outside of DiVA

GoogleGoogle Scholar

doi
urn-nbn

Altmetric score

doi
urn-nbn
Total: 27 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf